# SDR ASAA2015113014124

- Difficulty date: November 30, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 31,902 hours, 9,570 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR SUPPORT ANGLE AT STA 500I IS CORRODED.  ACFT GROUNDED. REMOVED CORROSION FWD CARGO COMPARTMENT FLOOR SUPPORT ANGLE BS 500I. ORIGINAL HICK WAS .071, LOST .016, REMAINING .055 FOUND TO BE OUT OF LIMITS IAW DWG 143A9485 AND SRM 53-00-53-1A-2.  INSTALLED NEWFLOOR SUPPORT ANGLE AT BS 500I IAW SRM 51-40-02 .
